Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Micronor. Have irregular periods. What other birth control can I use?

Hi, I have been taking Micronor for two years - starting a few months after the birth of my fourth child. My periods are all over the place and I am having a lot of bleeding in between. I have always had really regular periods in the past on and off the pill . I would like to stop taking this pill but don t know what else to try. I m not keen on the idea of a coil or anything else. I m 36.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Have you considered having your husband use a condom or you use a diaphragm? They are pretty cheap and common contraceptives, you could also try having your husband pull out early, but that one requires some practice and will power on his part.

I hope this answered your question.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor